Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Difficulty in urination, bleeding. Reason?

Hello my boyfriend has had problems with urinating, he says it feels as though he has to push the urine out and it is painful at times, he even said that there was a couple times where he was trying to push the urine out and blood discharged instead...well to try it short he has ben dealing with this for 10 years...He just told me today that when he was 13 years old he went to take a pee near a wooded area when he had finished urinating a black and yellow tick-like bug was on his penis and it was painful to remove it. He says that ever since that day his urination has never ben the same
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
There must be development of some stricture in his urethra. As you rightly mentioned, it might be related to hypersensitivity to the tick bite.
Ask him to meet a surgeon and get urethroscopy done.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor